# SDR AU000890

- Difficulty date: July 24, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 658D1003
- Condition: Faulty
- Location: Rudder Tab
- Part time: 56,123 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) RUDDER TRIM ACTUATOR FAULTY. WORKSHOP INVESTIGATION COULD FIND NO FAULTS.
